Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 304, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Apr 27, 2011, 10:25 AM CDT for Fayette County, Shelby County, Tipton County, Tennessee; Crittenden County, Arkansas. It was in force for 35 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2011, 10:25 AM CDT (15:25 UTC)
- Expired
- Apr 27, 2011, 11:00 AM CDT
- In force
- 35 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Crittenden County, AR, Fayette County, TN, Shelby County, TN, Tipton County, TN
The radar
The Memphis radar (KNQA), 18 km from the middle of the area, began a volume at 15:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 10:25 AM CDT | HAIL 0.75 | Midtown Memphis, TN | PENNY SIZE HAIL AT COOPER AND YOUNG |
| Apr 27, 10:27 AM CDT | HAIL 0.88 | Midtown Memphis, TN | NICKEL SIZE HAIL AT CLEVELAND AND GOODBAR |
| Apr 27, 10:30 AM CDT | HAIL 1 | 2 W Bartlett, TN | |
| Apr 27, 10:38 AM CDT | HAIL 0.75 | Ellendale, TN | PENNY SIZE HAIL FELL FOR ABOUT TWO MINUTES IN WESTBROOK SUBDIVISION |
| Apr 27, 10:40 AM CDT | HAIL 1 | Bartlett, TN | PENNY TO QUARTER SIZE HAIL COVERED THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.4 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 91 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS54 KMEG 271525
SVRMEG
ARC035-TNC047-157-167-271600-
/O.NEW.KMEG.SV.W.0304.110427T1525Z-110427T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1025 AM CDT WED APR 27 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
SHELBY COUNTY IN SOUTHWEST TENNESSEE...
EASTERN TIPTON COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1100 AM CDT
* AT 1026 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DOWNTOWN
MEMPHIS...OR NEAR WEST MEMPHIS...AND MOVING NORTHEAST AT 75 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
WEST MEMPHIS...BARTLETT...COVINGTON...MIDTOWN MEMPHIS...MILLINGTON
AND CORDOVA.
THIS WARNING ALSO INCLUDES AREAS NEAR LAKE MCKELLAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3560 8961 3542 8947 3540 8948 3540 8946
3527 8936 3502 9012 3521 9026
TIME...MOT...LOC 1526Z 237DEG 64KT 3513 9007
$$3 follow-up statements
933
WWUS54 KMEG 271541
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1041 AM CDT WED APR 27 2011
ARC035-TNC047-157-167-271600-
/O.CON.KMEG.SV.W.0304.000000T0000Z-110427T1600Z/
CRITTENDEN AR-FAYETTE TN-SHELBY TN-TIPTON TN-
1041 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EASTERN TIPTON...SHELBY...NORTHWESTERN FAYETTE AND EAST CENTRAL
CRITTENDEN COUNTIES...
AT 1038 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
RALEIGH...OR NEAR BARTLETT...MOVING NORTHEAST AT 85 MPH. MEDIA
REPORTED CRACKED WINDSHIELD FROM LARGE HAIL UP TO THE SIZE OF GOLF
BALLS IN DOWNTOWN MEMPHIS AT 1024 AM CDT.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...WEST
MEMPHIS...ATOKA...BARTLETT...BOLTON...BRADEN...COVINGTON...
GALLAWAY...MASON...MIDTOWN MEMPHIS...MILLINGTON...OAKLAND...GAVIN AND
HARVARD.
THIS WARNING ALSO INCLUDES AREAS NEAR LAKE MCKELLAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3560 8961 3542 8947 3540 8948 3540 8946
3527 8936 3502 9012 3521 9026
TIME...MOT...LOC 1538Z 235DEG 72KT 3528 8982
$$539
WWUS54 KMEG 271546
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1046 AM CDT WED APR 27 2011
ARC035-271556-
/O.CAN.KMEG.SV.W.0304.000000T0000Z-110427T1600Z/
CRITTENDEN AR-
1046 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CRITTENDEN COUNTY
IS CANCELLED...
AT 1046 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3542 8947 3540 8948 3540 8946 3527 8936
3527 8937 3517 8978 3538 8998 3560 8961
TIME...MOT...LOC 1546Z 235DEG 72KT 3537 8965
$$
TNC047-157-167-271600-
/O.CON.KMEG.SV.W.0304.000000T0000Z-110427T1600Z/
FAYETTE TN-SHELBY TN-TIPTON TN-
1046 AM CDT WED APR 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT
FOR EASTERN TIPTON...NORTHEASTERN SHELBY AND NORTHWESTERN FAYETTE
COUNTIES...
AT 1046 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BOLTON...OR 9 MILES EAST OF MILLINGTON...MOVING NORTHEAST AT 65 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATOKA...
BOLTON...BRADEN...COVINGTON...GALLAWAY...MASON...MILLINGTON...
TABERNACLE...WILKINSVILLE...TIPTON...CROSSTOWN...IDAVILLE...CLOPTON
AND AKINS CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3542 8947 3540 8948 3540 8946 3527 8936
3527 8937 3517 8978 3538 8998 3560 8961
TIME...MOT...LOC 1546Z 235DEG 72KT 3537 8965
$$965
WWUS54 KMEG 271605
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1105 AM CDT WED APR 27 2011
TNC047-157-167-271615-
/O.EXP.KMEG.SV.W.0304.000000T0000Z-110427T1600Z/
FAYETTE TN-SHELBY TN-TIPTON TN-
1105 AM CDT WED APR 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TIPTON...NORTHEASTERN
SHELBY AND NORTHWESTERN FAYETTE COUNTIES HAS EXPIRED...
AT 1105 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 3542 8947 3540 8948 3540 8946 3527 8936
3527 8937 3517 8978 3538 8998 3560 8961
TIME...MOT...LOC 1546Z 235DEG 72KT 3537 8965
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 6:31 AM CDT, 3 hours 54 minutes earlier.
Area forecast discussion, Apr 27, 6:31 AM CDT, 3 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
631 AM CDT WED APR 27 2011
.DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 323 AM CDT WED APR 27 2011/
DISCUSSION...
SHOWERS AND THUNDERSTORMS CONTINUE OVER MOST OF THE FORECAST AREA
EAST OF THE MISSISSIPPI RIVER THIS MORNING WITH POTENTIAL FOR
SEVERE WEATHER OVER PORTIONS OF NORTHEAST MISSISSIPPI.
TEMPERATURES REMAIN MILD WITH MOST LOCATIONS IN THE 60S TO LOWER
70S.
COLD FRONT EXTENDS FROM JUST SOUTH OF ST. LOUIS THROUGH WESTERN
ARKANSAS AND INTO CENTRAL TEXAS. THIS FRONT WILL MOVE THROUGH THE
FORECAST AREA TODAY AND PRODUCE ANOTHER ROUND OF THUNDERSTORMS.
SPC HAS A HIGH RISK OF SEVERE WEATHER OVER NORTHEAST MISSISSIPPI
WITH A MODERATE RISK OVER MUCH OF WEST TENNESSEE AND NORTH
MISSISSIPPI AND A SLIGHT RISK OVER THE REMAINDER OF THE FORECAST
AREA. IN ADDITION...MORE HEAVY RAIN IS EXPECTED TO FALL OVER THE
REGION ON TOP OF THE EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN.
FLASH FLOOD WATCH CONTINUE IN EFFECT THROUGH TONIGHT.
THE FRONT WILL CLEAR OUT OF THE FORECAST AREA TONIGHT WITH A SMALL
CHANCE OF RAIN DURING THE EVENING HOURS. HIGH PRESSURE WILL BUILD
INTO THE REGION OVERNIGHT BRINGING COOLER AND DRIER CONDITIONS.
WINDS WILL BE ON THE BREEZY SIDE TONIGHT BUT NOT ENOUGH TO WARRANT
A WIND ADVISORY SO WILL CANCEL THAT PRODUCT.
HIGH PRESSURE WILL MOVE INTO THE REGION THURSDAY BRINGING SUNNY
SKIES AND SEASONABLE TEMPERATURES. THE HIGH SHOULD BE EAST OF THE
REGION BY FRIDAY BRINGING A RETURN OF SOUTH WINDS AND USHERING
WARMER AIR INTO THE FORECAST AREA FOR FRIDAY AND SATURDAY. BY FRIDAY
NIGHT...A NEW STORM SYSTEM MOVES INTO THE CENTRAL PLAINS AND TRACKS
NORTHEAST. THIS NEW STORMS SYSTEM WILL DRAG A COLD FRONT TOWARD
THE REGION BY SATURDAY NIGHT BRINGING MORE SHOWERS AND
THUNDERSTORMS BACK TO THE FORECAST AREA. THE FRONT WILL MOVE
SLOWLY THROUGH THE FORECAST AREA SUNDAY AND EARLY SUNDAY EVENING
BRINGING MORE THUNDERSTORMS.
HIGH PRESSURE BUILDS BACK INTO THE REGION BRINGING COOLER AND
DRIER CONDITIONS. TEMPERATURES WILL BE BELOW NORMAL FOR MONDAY AND
TUESDAY.
ARS
&&
.AVIATION...
12Z TAF CYCLE
SHOWERS AND THUNDERSTORMS ARE RETURNING TO FORECAST AREA AND
SPREAD OVER MUCH OF REGION THIS MORNING. EXPECT MVFR CEILINGS AND
VISIBILITIES WITH SOME OF THE THUNDERSTORMS. ALL OF THIS ACTIVITY
WILL END BY LATE THIS AFTERNOON WITH VFR CONDITIONS EXPECTED BY
THIS EVENING. WINDS WILL BE MAINLY SOUTH AT 10 TO 20 KNOTS AND
GUSTY OUTSIDE OF THUNDERSTORM ACTIVITY THEN SHIFTING TO THE
NORTHWEST THIS EVENING AND DIMINISHING OVERNIGHT.
ARS
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 76 51 73 53 / 100 20 10 0
MKL 76 46 71 46 / 100 30 10 0
JBR 71 47 72 49 / 100 20 10 0
TUP 82 52 73 49 / 100 30 10 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR DUNKLIN-PEMISCOT.
MS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 3:49 AM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 349 AM CDT WED APR 27 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-281100- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 349 AM CDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK FOR SEVERE THUNDERSTORMS TODAY OVER PORTIONS OF THE MID-SOUTH EAST OF A LINE FROM SAVANNAH TENNESSEE TO ASHLAND MISSISSIPPI TO HOUSTON MISSISSIPPI. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY EAST OF A LINE FROM HUNTINGDON TENNESSEE TO RIPLEY TENNESSEE TO TUNICA MISSISSIPPI TO CHARLESTON MISSISSIPPI. THE REMAINDER OF THE MID-SOUTH HAS A SLIGHT RISK OF SEVERE WEATHER. TORNADOES...DAMAGING WINDS AND LARGE HAIL ARE ALL POSSIBLE PARTICULARLY IN THE HIGH RISK AREA. FLASH FLOODING IS ALSO POSSIBLE AS 1 TO 3 INCHES OF RAIN IS POSSIBLE TODAY WITH UP TO 5 INCHES POSSIBLE IN SOME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREA RIVERS WILL CONTINUE TO RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES. SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL UPSTREAM BEGINS TO WORK ITS WAY SOUTH. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS...EMERGENCY MANAGERS...AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT SEVERE WEATHER TO NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 27, 9:20 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
920 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TORNADO ESPERANZA 34.35N 89.16W
04/27/2011 PONTOTOC MS FIRE DEPT/RESCUE
BRIEF TORNADO TOUCHDOWN. NO DAMAGE
&&
SVRSpecial weather statement, Apr 27, 9:37 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
937 AM CDT WED APR 27 2011
ARZ048-049-058-271500-
PHILLIPS AR-LEE AR-ST. FRANCIS AR-
937 AM CDT WED APR 27 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1000 AM CDT FOR...
LEE COUNTY IN EASTERN ARKANSAS...
NORTH CENTRAL PHILLIPS COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES SOUTHWEST OF AUBREY AT 937 AM CDT...
MOVING NORTHEAST AT 75 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN LEE...PHILLIPS AND ST. FRANCIS COUNTIES...INCLUDING
LOCATIONS NEAR MARIANNA...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3506 9069 3487 9049 3459 9094 3472 9106
3473 9106 3474 9107
TIME...MOT...LOC 1437Z 231DEG 64KT 3472 9092Local storm report, Apr 27, 9:40 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
940 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 AM HAIL ECRU 34.36N 89.03W
04/27/2011 E0.75 INCH PONTOTOC MS AMATEUR RADIO
&&
SVRLocal storm report, Apr 27, 9:41 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
941 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM HAIL BLUE SPRINGS 34.40N 88.87W
04/27/2011 E1.00 INCH UNION MS TRAINED SPOTTER
&&
SVRLocal storm report, Apr 27, 9:53 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
953 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 AM HAIL SALTILLO 34.38N 88.69W
04/27/2011 E0.75 INCH LEE MS EMERGENCY MNGR
HAIL REPORTED IN BALDWYN AND SALTILLO
&&
SVRLocal storm report, Apr 27, 10:23 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1023 AM CDT WED APR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1021 AM FLASH FLOOD OXFORD 34.36N 89.53W
04/27/2011 LAFAYETTE MS LAW ENFORCEMENT
WATER RESCUE IN OXFORD. EXCESSIVE FLOODING COUNTYWIDE
&&
SVRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:06 PM CDT | Tornado Warning | MEG | Fayette, Haywood, Tipton | 54 min |
| Apr 26, 7:17 PM CDT | Tornado Warning | MEG | Fayette, Shelby | 43 min |
| Apr 26, 7:20 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 37 min |
| Apr 26, 7:22 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 53 min |
| Apr 26, 7:27 PM CDT | Flash Flood Warning | MEG | Fayette, Haywood, Shelby, Tipton | 3 hr |
| Apr 26, 7:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 56 min |
| Apr 26, 7:49 PM CDT | Tornado Warning | MEG | Crockett, Haywood | 34 min |
| Apr 26, 8:07 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy | 68 min |
| Apr 26, 8:10 PM CDT | Tornado Warning | MEG | Chester, Hardeman, Madison | 50 min |
| Apr 26, 8:26 PM CDT | Severe Thunderstorm Warning | MEG | Shelby, Tipton | 39 min |
| Apr 26, 8:42 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy, Madison | 48 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Hardeman, McNairy | 43 min |
| Apr 26, 8:47 PM CDT | Tornado Warning | MEG | Chester, Decatur, Henderson, McNairy, Madison | 58 min |
| Apr 26, 8:55 PM CDT | Tornado Warning | MEG | McNairy | 65 min |
| Apr 26, 8:57 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman | 6 hr |
| Apr 26, 9:09 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, McNairy | 51 min |
| Apr 26, 9:17 PM CDT | Tornado Warning | MEG | Chester, Decatur, Hardin, Henderson, McNairy | 43 min |
| Apr 26, 9:24 PM CDT | Tornado Warning | MEG | McNairy | 20 min |
| Apr 26, 9:45 PM CDT | Flash Flood Warning | MEG | Chester, Decatur, Hardeman, Hardin, Henderson, McNairy and 1 more | 6 hr |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Decatur, Hardin, Henderson | 38 min |
| Apr 26, 9:53 PM CDT | Tornado Warning | MEG | Hardeman, McNairy | 35 min |
| Apr 26, 10:04 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 56 min |
| Apr 26, 10:17 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 28 min |
| Apr 26, 10:23 PM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, Haywood, Madison, Tipton | 4 hr |
| Apr 26, 10:26 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 16 min |
| Apr 26, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette | 48 min |
| Apr 26, 10:53 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 22 min |
| Apr 26, 11:08 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood | 52 min |
| Apr 26, 11:29 PM CDT | Flash Flood Warning | MEG | Shelby | 6 hr |
| Apr 26, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 49 min |
| Apr 27, 12:03 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Crockett, Hardeman, Henderson, McNairy, Madison | 42 min |
| Apr 27, 12:28 AM CDT | Tornado Warning | MEG | Hardeman, McNairy | 32 min |
| Apr 27, 12:45 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy | 24 min |
| Apr 27, 2:24 AM CDT | Tornado Warning | MEG | McNairy | 31 min |
| Apr 27, 2:26 AM CDT | Flash Flood Warning | MEG | Chester, Decatur, Fayette, Hardeman, Hardin, Henderson and 3 more | 4 hr |
| Apr 27, 3:13 AM CDT | Severe Thunderstorm Warning | MEG | McNairy | 47 min |
| Apr 27, 3:14 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 46 min |
| Apr 27, 3:48 AM CDT | Tornado Warning | MEG | Hardin | 18 min |
| Apr 27, 6:33 AM CDT | Flash Flood Warning | MEG | Shelby | 4 hr |
| Apr 27, 7:14 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 4 hr |
| Apr 27, 7:43 AM CDT | Flash Flood Warning | MEG | Lauderdale, Shelby, Tipton | 6 hr |
| Apr 27, 7:46 AM CDT | Flash Flood Warning | MEG | Chester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more | 6 hr |
| Apr 27, 10:08 AM CDT | Severe Thunderstorm Warning | MEG | Shelby | 37 min |
| Apr 27, 10:32 AM CDT | Flash Flood Warning | MEG | Shelby | 4 hr |
| Apr 27, 10:53 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Fayette, Gibson, Haywood, Lauderdale, Madison and 1 more | 14 min |
| Apr 27, 10:55 AM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Haywood, McNairy, Madison, Shelby | 50 min |
| Apr 27, 11:00 AM CDT | Flash Flood Warning | MEG | Carroll, Gibson, Henry, Weakley | 6 hr |
| Apr 27, 11:10 AM CDT | Tornado Warning | MEG | Fayette, Shelby | 50 min |
| Apr 27, 11:18 AM CDT | Flash Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 6 hr |
| Apr 27, 11:32 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Henderson, Madison | 28 min |
| Apr 27, 11:44 AM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Henderson, McNairy | 31 min |
| Apr 27, 11:56 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Madison | 34 min |
| Apr 27, 12:13 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Decatur, Hardeman, Henderson, Madison | 17 min |
| Apr 27, 12:25 PM CDT | Special Weather Statement | MEG | Tipton | 35 min |
| Apr 27, 12:33 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 42 min |
| Apr 27, 1:32 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman | 28 min |
| Apr 27, 1:42 PM CDT | Flash Flood Warning | MEG | Lauderdale, Shelby, Tipton | 63 min |
| Apr 27, 1:55 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy | 12 min |
| Apr 27, 1:56 PM CDT | Flash Flood Warning | MEG | Chester, Crockett, Decatur, Fayette, Hardeman, Hardin and 7 more | 3 hr |
| Apr 27, 2:32 PM CDT | Areal Flood Warning | MEG | Shelby | 3 days |
| Apr 27, 2:50 PM CDT | Tornado Warning | MEG | Hardin | 40 min |
| Apr 27, 2:58 PM CDT | Areal Flood Warning | MEG | Lauderdale, Shelby, Tipton | 5 days |
| Apr 27, 2:58 PM CDT | Wind Advisory | MEG | Carroll, Chester, Crockett, Decatur, Dyer, Fayette and 14 more | 6 hr |
| Apr 27, 3:07 PM CDT | Severe Thunderstorm Warning | MEG | Decatur, Hardin, McNairy | 38 min |
| Apr 27, 3:26 PM CDT | Tornado Warning | MEG | Dyer | 34 min |
| Apr 27, 3:27 PM CDT | Tornado Warning | MEG | Decatur, Hardin | 33 min |
| Apr 27, 3:29 PM CDT | River Flood Warning | MEG | Decatur, Perry | 17 days |
| Apr 27, 4:59 PM CDT | Areal Flood Warning | MEG | Carroll, Chester, Crockett, Decatur, Fayette, Gibson and 11 more | 66 hr |
| Apr 27, 5:05 PM CDT | Flash Flood Warning | MEG | McNairy | 85 min |
| Apr 27, 5:08 PM CDT | Areal Flood Warning | MEG | Fayette, Hardeman, McNairy, Shelby | 66 hr |
| Apr 27, 5:27 PM CDT | River Flood Warning | MEG | Lauderdale, Tipton | 19 hr |
| Apr 27, 6:27 PM CDT | Areal Flood Warning | MEG | McNairy | 36 hr |
| Apr 26, 7:00 PM CDT | Tornado Warning | MEG | Phillips | 30 min |
| Apr 26, 7:12 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 18 min |
| Apr 26, 7:41 PM CDT | Flash Flood Warning | MEG | Clay, Craighead, Greene, Lawrence, Randolph | 6 hr |
| Apr 26, 8:53 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 67 min |
| Apr 26, 9:01 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips, St. Francis | 59 min |
| Apr 26, 9:14 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Lawrence, Randolph | 46 min |
| Apr 26, 9:52 PM CDT | Tornado Warning | MEG | Crittenden, Lee, Phillips | 53 min |
| Apr 26, 10:00 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi | 27 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.